# SDR TWAA0013406

- Difficulty date: August 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 67,172 hours, 15,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT ON LT WING, FOUND NUMBER 5 L/E SLAT TRAILING EDGE WEDGE I/B AFT CORNER, TOP SURFACE DELAMINATED.  INSTALLED 6 INCH BY 8 INCH HOT BOND EXTERIOR DOUBLER PER SRM 51-70-10.
